# SDR ABXA000084

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9955840501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTBOARD FLANGE OF LEFT TRAP PANEL CRACKED IN AREA OF HYDRAULIC LINES.  VERIFIED WITH EDDY CURRENT INSPECTION.  REPLACED LEFT TRAP PANEL IAW REA NR D953-35095-MR AND DC9 SERVICE BULLETIN 53-182.
